# SDR MALA050682

- Difficulty date: August 29, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 15,699 hours, 17,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 315-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND DENTS IN RT SIDE ICE QUARD ARE STA 315-379.  REMOVED ICE QUARD.  REPAIRED FUSELAGE, OUT OF LIMIT REF: SRM 51-10-101 LOCATION REF: EO S53005.  NEW ICE QUARDS.  REF: EAMS WO 212753 TASK 2502.
